5 Publikationen

Alle markieren

[5]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2957010
The stochastic tamed MHD equations: existence, uniqueness and invariant measures
Schenke A (2021)
Stochastics and Partial Differential Equations: Analysis and Computations .
PUB | DOI | WoS
 
[4]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2946130
The tamed MHD equations
Schenke A (2020)
Journal of Evolution Equations.
PUB | DOI | WoS
 
[3]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943794
Random attractors for locally monotone stochastic partial differential equations
Gess B, Liu W, Schenke A (2020)
JOURNAL OF DIFFERENTIAL EQUATIONS 269(4): 3414-3455.
PUB | DOI | WoS
 
[2]
2020 | Bielefelder E-Dissertation | PUB-ID: 2941476 OA
Regularisation and Long-Time Behaviour of Random Systems
Schenke A (2020)
Bielefeld: Universität Bielefeld.
PUB | PDF | DOI
 
[1]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906546
Symbolic coding for noninvertible systems: uniform approximation and numerical computation
Beyn W-J, Hüls T, Schenke A (2016)
Nonlinearity 29(11): 3346-3384.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2957010
The stochastic tamed MHD equations: existence, uniqueness and invariant measures
Schenke A (2021)
Stochastics and Partial Differential Equations: Analysis and Computations .
PUB | DOI | WoS
 
[4]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2946130
The tamed MHD equations
Schenke A (2020)
Journal of Evolution Equations.
PUB | DOI | WoS
 
[3]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943794
Random attractors for locally monotone stochastic partial differential equations
Gess B, Liu W, Schenke A (2020)
JOURNAL OF DIFFERENTIAL EQUATIONS 269(4): 3414-3455.
PUB | DOI | WoS
 
[2]
2020 | Bielefelder E-Dissertation | PUB-ID: 2941476 OA
Regularisation and Long-Time Behaviour of Random Systems
Schenke A (2020)
Bielefeld: Universität Bielefeld.
PUB | PDF | DOI
 
[1]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906546
Symbolic coding for noninvertible systems: uniform approximation and numerical computation
Beyn W-J, Hüls T, Schenke A (2016)
Nonlinearity 29(11): 3346-3384.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung